# SDR R61A201409301083

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,552 hours, 19,782 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RECEIVED A FORWARD LAVATORY SMOKE DETECTOR MESSAGE AND F/A SAW FAINT SMOKE IN THE FWD LAVATORY.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT. FIRE DEPARTMENT INSPECTED ACFT AND FOUND NO EVIDENCE OF A FIRE.  MAINTENANCE INSPECTED THE LAVATORY WITH NO FAULTS FOUND AND PERFORMED HIGH POWER RUNS IAW AMM AND COULD NOT DUPLICATE. ACFT IS GOOD FOR SERVICE.
